MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ
Model Number CTR71
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Robotic radical prostatectomy: "the surgery was performed and the doctors saw that the pneumo was lost.The doctors reviewed the optical trocar (ctr71) was broken.The optical trocar (ctr71) was changed and the same thing happened." additional information received august 09, 2016: the lot number was the same for both incidents (first incident is (b)(6)), the trocars did not particulate when they broke, only a crack and no particulate was left in the patient.Type of intervention: "unknown." patient status: "unknown.".
 
Additional Manufacturer Narrative
Additional information was requested from the customer and provided.Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering noted a crack in the cannula.Engineering noted that the cannula wall thickness did not meet specification.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.The crack in the cannula is likely the result of either excessive external force placed on the cannula during the robotic procedure in combination with the uneven wall thickness of the cannula.Although the exact root cause could not be confirmed, applied medical has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5902098
Report Number2027111-2016-00592
Device Sequence Number18837719
Product Code GCJ
UDI-Device Identifier00607915125042
UDI-Public(01)00607915125042(17)181018(30)01(10)21257443
Combination Product (Y/N)N
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/18/2018
Device Model NumberCTR71
Device Catalogue Number101470675
Device Lot Number1257443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1